# SDR SWIA200514363

- Difficulty date: January 5, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,472 hours, 18,195 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0307
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 11,316 hours, 15,054 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON GROUND WHEN FLAPS ARE RETRACTED FROM 45 DEGREES TO UP NACELLE FLAPS ARE SLOWER THAN OTHER SEGMENTS RESULTING IN DISAGREEMENT.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR PER EMB 120 MM 27-50-00.  OPERATIONAL CHECK GOOD.
